Jump to content

Search the Community

Showing results for tags 'reaction taper'.



More search options

  • Search By Tags

    Type tags separated by commas.
  • Search By Author

Content Type


Forums

  • Support
    • Read This First
    • Introductions and updates
    • Tapering
    • Symptoms and self-care
    • Finding meaning
    • Relationships and social life
  • Members only
  • Current events
    • Success stories: Recovery from withdrawal
    • Events, actions, controversies
    • In the media
    • From journals and scientific sources

Find results in...

Find results that contain...


Date Created

  • Start

    End


Last Updated

  • Start

    End


Filter by number of...

Found 1 result

  1. I have tapered successfully off clonazepam , 2 months benzo free, been on antidepressants over 3 decades, taking every one imaginable in those years. Prescriptions have been from Lupin pharmaceuticals mainly and last night I took new prescription of Duloxetine fro Activis pharmaceutical. I have been struggling for the past 7 hours with what feels like benzo withdrawal. Dizzy, dissociated, depersonalization, nausea, feels like I will vomit,dry mouth large pupils and no appetite. Doc said this manufacturer is more precise in dose than Lupin and I ASSUME the dose may be higher. I have contacted all pharmacies in my area with no luck I finding one that has Lupin as the manufacturer of Duloxetine any longer. Would it help if I took out 10% of the beads , threw them out and put remainder back in capsule so dose is 10% less? I am afraid to take it tonight but have no choice. Thank you!
×
×
  • Create New...

Important Information

Terms of Use Privacy Policy